# SDR ASAA2014052209322

- Difficulty date: May 22, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 16,323 hours, 4,954 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SURFACE HAS TWO CRACKS VERIFIED BOTH CRACKS HFEC 51 PART 6, APPROXIMATELY ONE INCH AND SECOND CRACK APPROXIMATELY .5. ACFT GROUNDED.  REPAIRED THE CRACKS IAW SRM 55-10-01-2R-11.
